| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 169-172


Burra Karuna Kumar, Dega Nagaraju, S. Narayanan
      Joint two-echelon inventory model for optimal inventory decisions and shipment policies under non-linear price dependent demand
      Applied Mathematical Sciences, Vol. 8, 2014, no. 169, 8417-8434
      http://dx.doi.org/10.12988/ams.2014.41110851

Xeniya Grigorieva
      Solutions of bimatrix coalitional games
      Applied Mathematical Sciences, Vol. 8, 2014, no. 169, 8435-8441
      http://dx.doi.org/10.12988/ams.2014.410880

Xeniya Grigorieva
      Solutions of stochastic coalitional games
      Applied Mathematical Sciences, Vol. 8, 2014, no. 169, 8443-8450
      http://dx.doi.org/10.12988/ams.2014.410881

Xeniya Grigorieva
      Static model of decision-making over the set of coalitional partitions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 170, 8451-8457
      http://dx.doi.org/10.12988/ams.2014.410889

Xeniya Grigorieva
      Stochastic coalitional games with constant matrix of transition probabilities
      Applied Mathematical Sciences, Vol. 8, 2014, no. 170, 8459-8465
      http://dx.doi.org/10.12988/ams.2014.410891

Xeniya Grigorieva
      Coalitional model of decision-making over the set of projects with different preferences of players
      Applied Mathematical Sciences, Vol. 8, 2014, no. 170, 8467-8472
      http://dx.doi.org/10.12988/ams.2014.410892

Xeniya Grigorieva
      Multicriteria coalitional model of decision-making over the set of projects with constant payoff matrix in the noncooperative game
      Applied Mathematical Sciences, Vol. 8, 2014, no. 170, 8473-8479
      http://dx.doi.org/10.12988/ams.2014.410894

Mohd Zulariffin Md Maarof, Zuhaimy Ismail, Mohammad Fadzli
      Optimization of SARIMA model using genetic algorithm method in forecasting Singapore tourist arrivals to Malaysia
      Applied Mathematical Sciences, Vol. 8, 2014, no. 170, 8481-8491
      http://dx.doi.org/10.12988/ams.2014.410847

Z. Abal Abas, S. Salleh, S. Ilias, A. F. N. Abdul Rahman, A. S. Shibghatullah, B. Mohd Aboobaider, S. Sidek
      An insight into the science of unstructured meshes in computer numerical simulation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 171, 8493-8516
      http://dx.doi.org/10.12988/ams.2014.49777

P. G. Surkov
      On an optimal control problem for a nonlinear economic model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 171, 8517-8527
      http://dx.doi.org/10.12988/ams.2014.410884

Elena Wisztova, Erich Wiszt
      Evaluation of some improper integrals with aid of the determinant of the Hurwitz matrix
      Applied Mathematical Sciences, Vol. 8, 2014, no. 171, 8529-8546
      http://dx.doi.org/10.12988/ams.2014.410836

Jishan Fan, Tohru Ozawa
      Uniform regularity for the Landau-Lifshitz-Maxwell system without dissipation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 171, 8547-8557
      http://dx.doi.org/10.12988/ams.2014.410874

Dae San Kim, Taekyun Kim, Dmitry V. Dolgy
      Some properties of special polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8559-8564
      http://dx.doi.org/10.12988/ams.2014.410860

Renario G. Hinampas, Jr., Sergio R. Canoy, Jr.
      1-Movable domination in graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8565-8571
      http://dx.doi.org/10.12988/ams.2014.410859

K. Teerapabolarn
      A pointwise Poisson approximation for independent integer-valued random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8573-8576
      http://dx.doi.org/10.12988/ams.2014.410811

K. Teerapabolarn
      A pointwise approximation for random sums of independent discrete random variables
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8577-8579
      http://dx.doi.org/10.12988/ams.2014.410812

Manuel Mazzara
      LTL-based verification of reconfigurable workflows
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8581-8600
      http://dx.doi.org/10.12988/ams.2014.410816

Cestmir Barta, Martin Kolar, Jan Sustek
      On Hessians of composite functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 172, 8601-8609
      http://dx.doi.org/10.12988/ams.2014.410805


Journals | Books | Author guidelines